Alert archive / Nebraska / Winter Storm Warnings in 2014

Winter Storm Warning 5, NWS North Platte, NE

December 22, 2014Sheridan County, Nebraska

NWS North Platte, NE issued this winter storm warning at Dec 22, 2014, 2:43 PM MST for Sheridan County, Nebraska. It took effect at Dec 22, 2014, 5:00 PM MST. It was in force for 13 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 22, 2014, 2:43 PM MST (21:43 UTC)
In effect from
Dec 22, 2014, 5:00 PM MST
Expired
Dec 23, 2014, 5:45 AM MST
In force
13 hr
Issued by
NWS North Platte, NE

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 163 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 22, 6:15 PM MSTSNOW 16 N Gordon, NESTRONG WINDS ARE CAUSING BLOWING AND DRIFTING SNOW.
Dec 22, 8:40 PM MSTSNOW 26 N Gordon, NETEMPERATURE AT TIME OF REPORT WAS 25 DEGREES.
Dec 23, 5:40 AM MSTBLIZZARDRushville, NE4 INCHES OF SNOW HAS FALLEN AND STRONG WINDS HAVE BEEN UNDERWAY SINCE MIDNIGHT. VISIBILITY POOR. CONDITIONS DESCRIBED AS WORSE THAN A WINTER STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 9.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WWUS43 KLBF 222143
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CST MON DEC 22 2014

...WINTER STORM TO IMPACT WESTERN NEBRASKA TONIGHT AND TUESDAY...

.SNOW WILL SPREAD INTO NORTHERN NEBRASKA THIS EVENING AND
OVERNIGHT AS A WINTER STORM MOVES THROUGH THE PLAINS. SNOWFALL
AMOUNTS OF 1 TO 4 INCHES ARE EXPECTED FOR MOST AREAS WITH
LOCALIZED HIGHER AMOUNTS POSSIBLE. STRONG NORTH TO NORTHWEST
WINDS WILL ACCOMPANY THE STORM WITH AREAS OF BLOWING SNOW
REDUCING VISIBILITIES TO A HALF MILE AT TIMES. ACCUMULATING SNOW
WILL BE POSSIBLE THROUGH TUESDAY.

NEZ004-231200-
/O.UPG.KLBF.WW.Y.0021.141223T0000Z-141224T0000Z/
/O.NEW.KLBF.WS.W.0005.141223T0000Z-141224T0000Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
243 PM MST MON DEC 22 2014

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 5 PM MST
TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.


* TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO NORTHERN 
  NEBRASKA THIS EVENING AND CONTINUE INTO THE DAY TUESDAY. 

* SNOW ACCUMULATIONS...FOUR TO FIVE INCHES OF SNOW ACCUMULATION.
  LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS NORTHERN SHERIDAN COUNTY.

* WIND...NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS 
  TO 40 MPH. 

* IMPACTS...ROADS ARE LIKELY TO BECOME SNOW PACKED TONIGHT WITH
  BLOWING AND DRIFTING SNOW MAKING TRAVEL DANGEROUS. STRONG
  NORTHWEST WINDS INTO TUESDAY WILL CONTINUE TO CAUSE BLOWING SNOW
  AND REDUCED VISIBILITIES TO LESS THAN A HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ007-009-010-022-027>029-231200-
/O.EXA.KLBF.WW.Y.0021.141223T0000Z-141224T0000Z/
BOYD-ROCK-HOLT-GARDEN-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH...
TAYLOR...BURWELL...BARTLETT
343 PM CST MON DEC 22 2014 /243 PM MST MON DEC 22 2014/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT
UNTIL 6 PM CST /5 PM MST/ TUESDAY. 

* TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO NORTHERN 
  NEBRASKA THIS EVENING AND CONTINUE INTO THE DAY TUESDAY. 

* SNOW ACCUMULATIONS...TWO TO THREE INCHES OF SNOW ACCUMULATION.
  LOCALLY HIGHER AMOUNTS POSSIBLE.

* WIND...NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS 
  TO 40 MPH. 

* IMPACTS...ROADS ARE LIKELY TO BECOME SNOW PACKED TONIGHT WITH 
  BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. STRONG 
  NORTHWEST WINDS INTO TUESDAY WILL CONTINUE TO CAUSE BLOWING 
  SNOW AND REDUCED VISIBILITIES TO A HALF MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NEZ005-006-008-023>026-035>037-094-231200-
/O.CON.KLBF.WW.Y.0021.141223T0000Z-141224T0000Z/
EASTERN CHERRY-KEYA PAHA-BROWN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-
MCPHERSON-LOGAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON...
STAPLETON...CODY...MERRIMAN...KILGORE
343 PM CST MON DEC 22 2014 /243 PM MST MON DEC 22 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ TUESDAY. 

* TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO NORTHERN 
  NEBRASKA THIS EVENING AND CONTINUE INTO THE DAY TUESDAY. 

* SNOW ACCUMULATIONS...TWO TO THREE INCHES OF SNOW ACCUMULATION.
  LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS NORTHERN CHERRY COUNTY.

* WIND...NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS 
  TO 40 MPH. 

* IMPACTS...ROADS ARE LIKELY TO BECOME SNOW PACKED TONIGHT WITH 
  BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. STRONG 
  NORTHWEST WINDS INTO TUESDAY WILL CONTINUE TO CAUSE BLOWING 
  SNOW AND REDUCED VISIBILITIES TO A HALF MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

POWER
3 follow-up statements
159 
WWUS43 KLBF 222156 CCA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CST MON DEC 22 2014

...WINTER STORM TO IMPACT WESTERN NEBRASKA TONIGHT AND TUESDAY...

.SNOW WILL SPREAD INTO NORTHERN NEBRASKA THIS EVENING AND
OVERNIGHT AS A WINTER STORM MOVES THROUGH THE PLAINS. SNOWFALL
AMOUNTS OF 1 TO 4 INCHES ARE EXPECTED FOR MOST AREAS WITH
LOCALIZED HIGHER AMOUNTS POSSIBLE. STRONG NORTH TO NORTHWEST
WINDS WILL ACCOMPANY THE STORM WITH AREAS OF BLOWING SNOW
REDUCING VISIBILITIES TO A HALF MILE AT TIMES. ACCUMULATING SNOW
WILL BE POSSIBLE THROUGH TUESDAY.

NEZ004-231230-
/O.UPG.KLBF.WW.Y.0021.141223T0000Z-141224T0000Z/
/O.COR.KLBF.WS.W.0005.141223T0000Z-141224T0000Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
249 PM MST MON DEC 22 2014

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 5 PM MST
TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.


* TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO NORTHERN 
  NEBRASKA THIS EVENING AND CONTINUE INTO THE DAY TUESDAY. 

* SNOW ACCUMULATIONS...FOUR TO FIVE INCHES OF SNOW ACCUMULATION.
  LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS NORTHERN SHERIDAN COUNTY.

* WIND...NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO
  50 MPH.

* IMPACTS...ROADS ARE LIKELY TO BECOME SNOW PACKED TONIGHT WITH
  BLOWING AND DRIFTING SNOW MAKING TRAVEL DANGEROUS. STRONG
  NORTHWEST WINDS INTO TUESDAY WILL CONTINUE TO CAUSE BLOWING SNOW
  AND REDUCED VISIBILITIES TO LESS THAN A HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ007-009-010-022-027>029-231230-
/O.COR.KLBF.WW.Y.0021.141223T0000Z-141224T0000Z/
BOYD-ROCK-HOLT-GARDEN-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH...
TAYLOR...BURWELL...BARTLETT
349 PM CST MON DEC 22 2014 /249 PM MST MON DEC 22 2014/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT
UNTIL 6 PM CST /5 PM MST/ TUESDAY. 

* TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO NORTHERN 
  NEBRASKA THIS EVENING AND CONTINUE INTO THE DAY TUESDAY. 

* SNOW ACCUMULATIONS...TWO TO THREE INCHES OF SNOW ACCUMULATION.
  LOCALLY HIGHER AMOUNTS POSSIBLE.

* WIND...NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO
  45 MPH.

* IMPACTS...ROADS ARE LIKELY TO BECOME SNOW PACKED TONIGHT WITH 
  BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. STRONG 
  NORTHWEST WINDS INTO TUESDAY WILL CONTINUE TO CAUSE BLOWING 
  SNOW AND REDUCED VISIBILITIES TO A HALF MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NEZ005-006-008-023>026-035>037-094-231230-
/O.COR.KLBF.WW.Y.0021.141223T0000Z-141224T0000Z/
EASTERN CHERRY-KEYA PAHA-BROWN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-
MCPHERSON-LOGAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON...
STAPLETON...CODY...MERRIMAN...KILGORE
349 PM CST MON DEC 22 2014 /249 PM MST MON DEC 22 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ TUESDAY. 

* TIMING...SNOW...MODERATE AT TIMES WILL MOVE INTO NORTHERN 
  NEBRASKA THIS EVENING AND CONTINUE INTO THE DAY TUESDAY. 

* SNOW ACCUMULATIONS...TWO TO FOUR INCHES OF SNOW ACCUMULATION.
  LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS NORTHERN CHERRY COUNTY.

* WIND...NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO
  45 MPH.

* IMPACTS...ROADS ARE LIKELY TO BECOME SNOW PACKED TONIGHT WITH 
  BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. STRONG 
  NORTHWEST WINDS INTO TUESDAY WILL CONTINUE TO CAUSE BLOWING 
  SNOW AND REDUCED VISIBILITIES TO A HALF MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

POWER
508 
WWUS43 KLBF 230837
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
237 AM CST TUE DEC 23 2014

...WINTER STORM TO IMPACT WESTERN NEBRASKA TODAY...

.SNOW WILL CONTINUE TODAY ACROSS NORTHERN NEBRASKA. SNOWFALL
AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED FOR MOST AREAS WITH 3 TO 6
INCHES IN SHERIDAN COUNTY. STRONG NORTHWEST WINDS WILL ACCOMPANY
THE STORM WITH AREAS OF BLOWING AND DRIFTING SNOW REDUCING
VISIBILITY TO A HALF MILE AT TIMES.

NEZ004-240000-
/O.CON.KLBF.WS.W.0005.000000T0000Z-141224T0000Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
137 AM MST TUE DEC 23 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* TIMING...SNOW...MODERATE AT TIMES...WILL CONTINUE THIS MORNING
  AND BECOME LIGHT THIS AFTERNOON.

* SNOW ACCUMULATIONS...FOUR TO SIX INCHES WITH LOCALLY HIGHER
  AMOUNTS ACROSS NORTHERN SHERIDAN COUNTY.

* WIND...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...ROADS WILL BECOME SNOW PACKED AND BLOWING AND DRIFTING
  SNOW MAKING TRAVEL DANGEROUS. STRONG NORTHWEST WINDS WILL PILE
  UP DEEP DRIFTS. SOME UNIMPROVED ROADS COULD BECOME IMPASSABLE
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ005>010-022>029-035>037-094-240000-
/O.CON.KLBF.WW.Y.0021.000000T0000Z-141224T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-
WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...
TRYON...STAPLETON...CODY...MERRIMAN...KILGORE
237 AM CST TUE DEC 23 2014 /137 AM MST TUE DEC 23 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING. 

* TIMING...LIGHT TO MODERATE SNOW WILL CONTINUE THIS MORNING AND
  BECOME LIGHT THIS AFTERNOON.

* SNOW ACCUMULATIONS...TWO TO FOUR INCHES WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE ACROSS NORTHERN CHERRY COUNTY.

* WIND...NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO
  50 MPH.

* IMPACTS...ROADS WILL BECOME SNOW PACKED WITH BLOWING SNOW MAKING
  TRAVEL HAZARDOUS. STRONG NORTHWEST WINDS WILL CAUSE SIGNIFICANT
  DRIFTING AND SOME UNIMPROVED ROADS COULD BECOME IMPASSABLE BY
  LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
424 
WWUS43 KLBF 231245 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 AM CST TUE DEC 23 2014

...WINTER STORM TO IMPACT WESTERN NEBRASKA TODAY...

.SNOW WILL CONTINUE TODAY ACROSS NORTHERN NEBRASKA. SNOWFALL
AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED FOR MOST AREAS WITH 3 TO
6 INCHES IN SHERIDAN COUNTY. STRONG NORTHWEST WINDS WILL
ACCOMPANY THE STORM WITH AREAS OF BLOWING AND DRIFTING SNOW
REDUCING VISIBILITY TO A HALF MILE AT TIMES.

NEZ004-240000-
/O.CAN.KLBF.WS.W.0005.000000T0000Z-141224T0000Z/
/O.NEW.KLBF.BZ.W.0001.141223T1245Z-141224T0000Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
545 AM MST TUE DEC 23 2014

...BLIZZARD WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

* TIMING...SNOW...MODERATE TO HEAVY AT TIMES...WILL CONTINUE THIS
  MORNING AND BECOME LIGHT THIS AFTERNOON.

* SNOW ACCUMULATIONS...FOUR TO EIGHT INCHES WITH HIGHEST AMOUNTS
  ACROSS NORTHERN SHERIDAN COUNTY. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE.

* WIND...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...VISIBILITY WILL FALL BELOW 1/4 MILE AND BLOWING AND
  DRIFTING SNOW WILL MAKE TRAVEL DANGEROUS. STRONG NORTHWEST WINDS
  WILL PILE UP DEEP DRIFTS. ROADS COULD BECOME IMPASSABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$

NEZ005>010-022>029-035>037-094-240000-
/O.CON.KLBF.WW.Y.0021.000000T0000Z-141224T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-
WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...
TRYON...STAPLETON...CODY...MERRIMAN...KILGORE
645 AM CST TUE DEC 23 2014 /545 AM MST TUE DEC 23 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING. 

* TIMING...LIGHT TO MODERATE SNOW WILL CONTINUE THIS MORNING AND 
  BECOME LIGHT THIS AFTERNOON. 

* SNOW ACCUMULATIONS...TWO TO FOUR INCHES WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE ACROSS NORTHERN CHERRY COUNTY. 

* WIND...NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS 
  TO 50 MPH. 

* IMPACTS...ROADS WILL BECOME SNOW PACKED WITH BLOWING SNOW 
  MAKING TRAVEL HAZARDOUS. STRONG NORTHWEST WINDS WILL CAUSE 
  SIGNIFICANT DRIFTING AND SOME UNIMPROVED ROADS COULD BECOME 
  IMPASSABLE BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Dec 22, 10:41 AM MST, 4 hours 2 minutes earlier.

Area forecast discussion, Dec 22, 10:41 AM MST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1141 AM CST MON DEC 22 2014

.SYNOPSIS...
ISSUED AT 349 AM CST MON DEC 22 2014

THE MAIN AREA OF SURFACE LOW PRESSURE EXTENDS FROM SWRN NORTH DAKOTA
INTO CENTRAL SOUTH DAKOTA IN RESPONSE TO A STRONG DISTURBANCE
ENTERING THE REGION. NORTHWEST WINDS HAVE INCREASED TO 15 TO 25 MPH
IN SOME AREAS OF WESTERN NEBRASKA. WHERE MIXING IS
OCCURRING...TEMPERATURES HOLDING IN THE UPPER 30S...EXCEPT AT LBF
WHERE WINDS REMAIN DECOUPLED AND TEMPERATURES COLDEST AT NEAR 30
DEGREES. THERE REMAIN SCATTERED LIGHT RAIN SHOWERS ACROSS THE
AINSWORTH AND ONEILL AREAS WITH ADDITIONAL SHOWERS MOVING FROM THE
BLACK HILLS REGION INTO THE PINE RIDGE AREA OF THE NRN PNHDL.

&&

.UPDATE...
ISSUED AT 1140 AM CST MON DEC 22 2014

FORECAST FOR TODAY INTO THIS EVENING WAS UPDATED PRIMARILY FOR
TEMPERATURES AND PRECIPITATION TRENDS. THE SURFACE LOW ASSOCIATED
WITH THE SYSTEM TO IMPACT THE AREA OVER THE NEXT 24-36 HOURS IS
CURRENTLY OVER THE NORTHEASTERN QUADRANT OF SOUTH DAKOTA...BETWEEN
KABR/KATY/KHON. THIS IS NEAR 200 MILES NORTH OF WHERE MODELS HAD
IT LOCATED 24 HOURS AGO WHICH EXPLAINS WHY PRECIPITATION IS
GENERALLY OVER SOUTH DAKOTA INTO EASTERN NEBRASKA RATHER THAN
ACROSS NEBRASKA TODAY. THE SLOWER TREND FROM THE MODELS WITH THE
PROGRESSION OF THIS SYSTEM CONTINUES SO THE FORECAST HAS BEEN
MODIFIED TO SLOW THE PRECIPITATION CHANCES INTO THE AREA UNTIL
LATER THIS AFTERNOON AND TONIGHT AS THE SURFACE LOW SLOWLY MOVES
SOUTH. THERE WILL BE SOME VERY LIGHT AND PERIODIC PRECIPITATION
SEEN OVER NORTH CENTRAL NEBRASKA THROUGH THE AFTERNOON AS RADAR
HAS BEEN INDICATING PRECIPITATION OVER THAT AREA THIS MORNING AND
LAPS SOUNDINGS SHOW THE COLUMN IS NEAR SATURATION. AUTOMATED
OBSERVATIONS HAVE NOT REPORTED ANY RAIN WITH THIS ACTIVITY...BUT
DID GET REPORT OF LIGHT RAIN...WHILE LOCATIONS UPSTREAM
/KICR/K9V9/KPIR ARE INDICATING LIGHT RAIN AND DRIZZLE CURRENTLY.
SO LEFT IN LOW PRECIPITATION CHANCES FOR THE REMAINDER OF THE DAY.
STILL LOOKING LIKE ENOUGH MOISTURE WILL BE PULLED AROUND THE
SYSTEM TO GET PRECIPITATION OVER INTO THE PANHANDLE AND WESTERN
SANDHILLS TONIGHT AND TUESDAY. AMOUNTS ARE STILL IN
QUESTION...WITH HIGHEST AMOUNTS LIKELY OVER THE PINE RIDGE OF 4
INCHES OR BETTER. WINDS HAVE STARTED TO INCREASE THIS
MORNING...BUT WILL SEE THE STRONGEST WINDS INTO TUESDAY AS THE
PRESSURE GRADIENT TIGHTENS OVER THE NEXT 24 HOURS AND VERTICAL
MIXING IS ABLE TO MIX STRONGER WINDS TO THE SURFACE. EVEN WITH THE
LIGHT SNOW...THESE WINDS SHOULD BE ENOUGH TO KEEP SNOW BLOWING
AROUND TO CREATE HAZARDOUS WINTER CONDITIONS TONIGHT AND TUESDAY
SO NO PLANS ON CHANGES TO THE CURRENT WINTER WEATHER ADVISORY.
TEMPERATURES HAVE WARMED MORE THAN THE PREVIOUS FORECAST HAD
INDICATED AS THE SYSTEM IS SLOWER TO BRING IN THE COOLER AIR AND
MUCH OF THE WESTERN PART OF THE AREA HAS SEEN SUNSHINE. THIS WILL
HAVE AN IMPACT ON TIMING OF CHANGEOVER TO SNOW AND THE UPDATED
FORECAST HAS DELAYED THIS TO LATER THIS AFTERNOON OVER THE
PANHANDLE...AND INTO THE EVENING FOR THE REMAINDER OF THE AREA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 349 AM CST MON DEC 22 2014

A FAIRLY STRONG DISTURBANCE WITH A CENTER CURRENTLY MOVING INTO FAR
NORTHEAST MONTANA WILL DIG SOUTHEAST TODAY AND CLOSE OFF NEAR
CHAMBERLAIN SOUTH DAKOTA BY LATE AFTERNOON. THIS POSITION IS ABOUT
12 HOURS SLOWER THAN MODEL FORECASTS WERE SHOWING 24 HOURS AGO. DUE
TO THE SLOWING OF THE SYSTEM...A DELAY IN IMPACTS CONCERNING SNOW
AND BLOWING SNOW IS FORECAST TO BEGIN TONIGHT. THERE IS A LEAD
DISTURBANCE CURRENTLY LOCATED NEAR MOBRIDGE SD...WHICH WILL BRING AN
AREA OF RAIN CURRENTLY ACROSS THE BLACK HILLS REGION INTO NORTH
CENTRAL NEBRASKA TODAY. DUE TO LIMITED COVERAGE...HAVE HELD POPS IN
THE NCTRL TO AROUND 30 PERCENT...WHILE WEST CENTRAL AND SOUTHWEST
NEBRASKA FORECAST TO REMAIN DRY. ACROSS THE NCTRL...TEMPERATURES
ALOFT WILL GRADUALLY COOL TODAY WITH A CHANCE FOR RAIN OR SNOW.
TEMPERATURES WILL REACH TO AROUND 35 DEGREES IN THE NCTRL TO NEAR 40
IN THE SOUTHWEST. NW WINDS TO INCREASE TO 20 TO 30 MPH BY THIS
AFTERNOON WITH GOOD MIXING. SKIES TO ALSO REMAIN MOSTLY CLOUDY.

FOR TONIGHT...THE CLOSED LOW WILL DROP SOUTHEAST THROUGH EASTERN
NEBRASKA AND BECOME ELONGATED...EXTENDING FROM NEAR MANHATTAN KS TO
DUBUQUE IOWA. A VORTICITY LOBE ON THE WESTERN PERIPHERY OF THIS LOW
WILL BRING INCREASED CHANCES FOR SNOW TO WESTERN NEBRASKA OVERNIGHT.
A DEFORMATION BAND OF SNOW WILL DEVELOP FROM WESTERN SOUTH DAKOTA
INTO WESTERN NEBRASKA. AS H85 WINDS BACK FROM THE NW TO THE NORTH
TONIGHT...UPSLOPE CONDITIONS WILL STRENGTHEN IN THE PINE RIDGE
REGION. HIGHEST SNOWFALL AMOUNTS OF 2 TO 4 INCHES IN NORTHERN
SHERIDAN COUNTY. ACROSS THE REMAINDER OF THE ADVISORY AREA...1 TO 2
INCH AMOUNTS POSSIBLE. NORTHWEST WINDS AT H85 INCREASE CONSIDERABLY
AFTER MIDNIGHT TO 45 TO 50 KTS IN THE ADVISORY AREA. AS THESE WINDS
MIX DOWN...SURFACE WIND OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH ARE
LIKELY. THIS WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITY
AFTER MIDNIGHT. THE BEGIN TIME FOR THE CURRENT WINTER WEATHER
ADVISORY WAS DELAYED UNTIL 00Z THIS EVENING AND EXTENDED THROUGH
TUESDAY ENDING 00Z WEDNESDAY. ADDITIONALLY BLAINE...BROWN AND KEYA
PAHA COUNTIES WERE ADDED TO THE ADVISORY.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 349 AM CST MON DEC 22 2014

MODELS ARE ABOUT 12 HOURS SLOWER WITH THE STORM SYSTEM COMPARED TO
THIS TIME YESTERDAY. ALL IN ALL THIS IS A RATHER COMPLEX
SYSTEM...WITH SEVERAL VORTICITY MAXIMA ROTATING AROUND A CLOSED H500
MB CENTER THAT SHOULD BE LOCATED ACROSS SOUTH CENTRAL SOUTH
DAKOTA...NEAR OR JUST SOUTH OF CHAMBERLAIN EARLY THIS EVENING. ONE
OF THOSE MAXIMUMS WILL ROTATE SOUTH INTO THE NORTH CENTRAL NEBRASKA
THIS EVENING...WITH THE H700 MB FLOW BACKING FROM NORTHWEST TO MORE
NORTH OR NORTHEAST. THIS SHOULD ALLOW FOR DEEPER MOISTURE TO WRAP
SOUTH INTO THE AREA...ALONG WITH AT LEAST WEAK LIFT THROUGH A NEARLY
SATURATED DGZ. THE RESULT SHOULD BE LIGHT TO PERHAPS MODERATE SNOW
DEVELOPING ACROSS NORTH CENTRAL NEBRASKA/SANDHILLS EARLY THIS
EVENING...THEN SPREADING SOUTH AND EAST ACROSS THE REST OF THE AREA.
THE MOST LIKELY AREA FOR MODERATE INTENSITY SNOWFALL WILL BE IN THE
UPSLOPE AREA OF THE PINE RIDGE. THIS AREA WILL HAVE TO BE WATCHED
CLOSELY...AS THE MID LEVEL FLOW TRAJECTORY IS IDEAL FOR HEAVIER SNOW
ACCUMULATIONS IN THAT AREA. FOR NOW...THINKING AROUND 4 TO 5 INCHES
WILL ACCUMULATE BY THE TIME THE SNOW ENDS TUESDAY IN THE PINE
RIDGE...WITH A WIDESPREAD 1 TO LOCALLY 4 INCHES ACROSS THE REST OF
NORTH CENTRAL NEBRASKA...AND AROUND ONE INCH OR SO ACROSS THE
CENTRAL INTO SOUTHWEST PORTIONS OF NEBRASKA. SO NOT EXPECTING A LOT
OF SNOW ACCUMULATION FOR THE MOST PART...BUT WIND WILL BECOME A
PROBLEM LATE TONIGHT INTO AT LEAST THE FIRST HALF OF TUESDAY ON THE
WEST SIDE OF STORM SYSTEM SYSTEM...WHICH SHOULD BE CENTERED ACROSS
WESTERN IOWA OR FAR EASTERN NEBRASKA BY TUESDAY MORNING. MODELS
GENERALLY INDICATE THE H850 MB FLOW INCREASING TO AROUND 50 KTS
AFTER MIDNIGHT TONIGHT...THEN DECREASING SLOWLY THROUGH THE DAY
TUESDAY. 500 METER AGL WIND SPEEDS INCREASE TO AROUND 30 TO 35
KTS...AND LOCAL SUSTAINED WINDS AROUND 30 MPH AT THE SURFACE ARE NOT
OUT OF THE QUESTION. THIS COULD CAUSE SOME PROBLEMS WITH LOW
VISIBILITY IN BLOWING SNOW...AND A WINTER WEATHER ADVISORY IS IN
EFFECT TO COVER THIS WHERE THE MOST SNOW ACCUMULATION AND WIND WILL
COMBINE.

WINDS WILL QUICKLY DIMINISH TUESDAY NIGHT...ALONG WITH CLEARING
SKIES AS RIDGING BUILDS INTO THE AREA AHEAD OF THE NEXT SYSTEM
SLATED TO ARRIVE LATER CHRISTMAS DAY INTO FRIDAY. MODELS CONTINUE TO
STRUGGLE WITH THIS SYSTEM...WITH THE PARALLEL GFS AND GEM THE TWO
STRONGEST SOLUTIONS...AND THE ECMWF AND ESPECIALLY THE OPERATIONAL
GFS WEAKER. WITH THE SPREAD IN THE MODELS...WILL CONTINUE TO KEEP
POPS IN THE CHANCE CATEGORY...AND ONLY ADJUST THE TIMING A BIT WITH
THIS FORECAST ISSUANCE. MODELS NOT REALLY IN AGREEMENT ON TIMING
EITHER...BUT IT DOES APPEAR THAT MOST OF WHAT SNOW FALLS SHOULD HOLD
OFF UNTIL AFTER CHRISTMAS DAY...SO TRIED TO ADJUST FOR
THAT.

IN THE WAKE OF THIS SYSTEM...SHOULD BE QUIET DURING THE WEEKEND.
TEMPERATURES WILL REMAIN CHILLY HOWEVER...AS MOST OF THE AREA SHOULD
HAVE AT LEAST SOME SNOW ON THE GROUND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1140 AM CST MON DEC 22 2014

DETERIORATING CONDITIONS ARE LIKELY ACROSS NEBRASKA OVER THE NEXT
24 HOURS. WINDS WILL CONTINUE TO INCREASE THROUGH THE
AFTERNOON...AND WILL BE STRONGEST DURING THE DAY TUESDAY WITH
SUSTAINED WINDS OUT OF THE NORTHWEST AT 20-30KTS AND GUSTS UP TO
40KTS. WINDS WILL DIMINISH TUESDAY EVENING. PRECIPITATION CHANCES
HAVE BEEN DELAYED FOR THE AREA...WITH CHANCES FOR SNOW INCLUDED IN
THE FORECAST THIS EVENING AND OVERNIGHT. IT IS POSSIBLE TO SEE
SOME LIGHT RAIN OVER NORTHERN NEBRASKA THIS AFTERNOON...BUT IT
WILL MOST LIKELY STAY EAST OF KVTN WITH NO IMPACTS TO VISIBILITY.
CEILINGS WILL DROP AS WELL WITH CONDITIONS EXPECTED TO DROP TO
IFR LATE TONIGHT AT KVTN AND TUESDAY MORNING AT KLBF. SNOW SHOULD
LOOSE INTENSITY BY LATE TUESDAY MORNING...BUT STRONG WINDS COULD
CREATE SOME BLOWING SNOW TO FURTHER CAUSE REDUCED VISIBILITIES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 PM CST /5 PM MST/ THIS EVENING TO
6 PM CST /5 PM MST/ TUESDAY FOR NEZ004>006-008-023>026-035>037-
094.

&&

UPDATE...BROOKS
SYNOPSIS...ROBERG
SHORT TERM...ROBERG
LONG TERM...TAYLOR
AVIATION...BROOKS
Hazardous weather outlook, Dec 22, 3:47 AM MST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 AM CST MON DEC 22 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-231100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
447 AM CST MON DEC 22 2014 /347 AM MST MON DEC 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM MOVING INTO THE CENTRAL PLAINS TONIGHT WILL BRING
SNOW TO THE AREA. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES WILL BE
POSSIBLE ACROSS NORTHERN PORTIONS OF SHERIDAN AND CHERRY COUNTY.
ADJACENT AREAS OF THE WESTERN AND NORTHERN SANDHILLS CAN EXPECT 1
TO 2 INCHES POSSIBLE. IN ADDITION...AREAS OF BLOWING SNOW ARE
POSSIBLE AFTER MIDNIGHT AS NORTHWEST WINDS INCREASE TO 25 TO 35
MPH WITH GUSTS TO 40 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE STORM SYSTEM WILL SLOWLY MOVE OUT OF THE REGION ON TUESDAY. AS
A RESULT...ACCUMULATING SNOW REMAINS LIKELY...WITH TOTAL AMOUNTS
OF 2 TO 4 INCHES OR HIGHER EXPECTED ACROSS PORTIONS OF NORTHERN
NEBRASKA. STRONG NORTHWEST WINDS WILL CONTINUE ON TUESDAY ACROSS
WESTERN NEBRASKA. WHERE SNOW FALLS AND ACCUMULATES...AREAS OF
BLOWING SNOW WILL REMAIN POSSIBLE.

ANOTHER STORM SYSTEM IS EXPECTED ACROSS THE CENTRAL PLAINS THURSDAY
INTO FRIDAY. SNOW ACCUMULATIONS ARE POSSIBLE WITH THIS SYSTEM
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. HOWEVER...THE SYSTEM
WILL BE FAST MOVING AND WHILE THE EXACT TRACK OF THE SYSTEM IS
STILL IN QUESTION AMOUNTS ARE UNCERTAIN.

THOSE PLANNING TRAVEL ACROSS NEBRASKA DURING THE HOLIDAY WEEK
SHOULD KEEP UP TO DATE WITH THE LATEST FORECASTS FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER
SNOWFALL REPORTS THROUGH TUESDAY WOULD BE APPRECIATED.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

Nearby

Winter Storm Warnings in Nebraska, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.